CSN Login
Members Online: 12

Vision slowly deteroriating

gracey
Posts: 1
Joined: May 2004

I finished 12 chemo treatments for Hodgkins Lymphoma. During treatment, I experienced a deteroration in my vision. Two months after getting new glasses, the vision problems are back.
Has anyone had this happen to them? Maybe it's not even related to the chemo treatment. I get a lot of vague answers from the doctors. This is really getting scary so I'd love to hear if anyone else has had this problem. Thanks, Gracey

sevey
Posts: 185
Joined: Aug 2002

Gracey,
I have the same problem & the glasses keep getting stronger in spite of the fact that I can no longer tolerate chemo or radiation! I just wanted to let you know that I am experiencing the same thing as YOU. I am in the same boat right on up to the last surgery in either late dec or jan 04..... I had ahalf of my brain removed because of a tumer that left me with some rather horrific side affects..... Yet I am a Survivor & for some reason I am still alive after 21 surgeries & all the chemo & radiation my body can tolerate. The gist of this story is that I have recently found that some forms of chemo can cause cateracts among a whole host of other problems! However I will be praying for you & wanted to reach out to let you know. My name is actually Cathy & I have no choice but alternatives for meds. I am in mo way suggesting the same to you as I have been dealing with this ugly disease since the 80s. Just know that people are here who experience the same things from the conventional meds that have been around since way before I was born which was 1958..... They can put any name they want to chemo but the bottom line is that chemo is such a mean way to treat cancer. Still we must do what we must in order to be SURVIVORS>
God Bless You
Cathy

akenig
Posts: 7
Joined: Jul 2004

I have some valuable info for you.
My email: akenig35@hotmail.com
All the best,
Alex

10067396
Posts: 1
Joined: Feb 2004

I was first diagnosed with testicular cancer in early 03 and was operated on removing one testicle. Everything was fine until a week before Christmas 03, when my tumor markers indicated activity and went on an aggresive chemo treatment for 3 months so far in remission but my eyesight is slowly getting worse. I have tried a few different things and I don't think they worked. I am now trying vitamins and they seem to be slowing down the worsening of my eyesight.
Keep positive and don't let this damn thing beat you. Remember you sometimes have to give a little to gain some ground, sometimes an inch at a time, but you will gain on this.
talk anytime,
10067396

janimil
Posts: 6
Joined: Feb 2010

I am frustrated, too, bc I have had such blur and heavy floaters since treatment ended,and my eye doctor won't, or can't, explain why exactly. He just says it should get better with time. That is no real explanation. Makes it very hard sometimes to drive or read or do computer work or watch TV. I also have permanent tinnitus from chemo.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network